# SDR YENA2023090101031

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 7,535 hours, 1,100 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,535 hours, 1,100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) ' ENG 2 HIGH VIBRATION COMES DURING CLIMB POWER ONLY; REF LP 367411, ITEM 1 REMOVAL AND REPLACEMENT ENG 2 REF WO 1277461. OK FOR CONTINUED SERVICE.'
